# SDR CALA2025121812227

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 16,828 hours, 5,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATHWAY LIGHT ON SEAT 31C IS DANGLING AND NOT SECURE.  SECURED THE EMERGENCY LIGHT HOUSING AT SEAT 31C, CHKD GOOD.
